# SDR FDEA202104060829

- Difficulty date: April 6, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA75565
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE - MAIN DECK FLOORBOARD PANEL #271HF CORNER DELAMINATED @ STA   1481-1561 BETWEEN LBL 28-47 FABRICATED NEW FLOORBOARD PANEL ADA 7556-5 IAW DWG# SRZ-25-005
